# SDR AALA201809069020

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 18,401 hours, 7,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR AT ROW 12L HAD A BROKEN WIRE.   CONNECTED THE  WIRE IAW AWM 33-51-08.  OPS CHECKED GOOD.
